MathSciNet Relay Station
MathSciNet bibliographic data
MR3623 (2,246b) 09.1X
Dubisch, Roy Non-cyclic algebras of degree four and exponent two with pure maximal subfields. Bull. Amer. Math. Soc. 47, (1941). 131–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement